# SDR USAA991028

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6562125502
- Condition: Corroded
- Location: Bs 500b
- Part time: 55,011 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A RON VISUAL INSPECTION FOUND CORROSION 9 INCHES BY 2 INCHES BY .075 INCH AT BS 500B PLUS 14 INCHES, STR 28R STRINGER (KEEL BEAM).  CORROSION LEVEL 2.  REMOVED CORROSION, INSTALLED KEEL BEAM REPAIR ANGLES AND SHIMS PER EA 65660.  (X)
